# SDR FDEA201107052587

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE SEAT TRACK 6R FRAME 38.2-40 UPPER FLANGE HAS   CORROSION AND 2 EA PLUGS IN SEAT TRACK.  R & R SEAT TRACK IAW SRM 51-72-10, PGS 1-3.
